Integrable systems on open chains with quantum supersymmetry

Links, JR and Gould, MD (1996) Integrable systems on open chains with quantum supersymmetry. International Journal of Modern Physics B, 10 25: 3461-3480. doi:10.1142/S0217979296001859

Author Links, JR
Gould, MD
Title Integrable systems on open chains with quantum supersymmetry
Journal name International Journal of Modern Physics B   Check publisher's open access policy
ISSN 0217-9792
Publication date 1996-11-01
Year available 1996
Sub-type Article (original research)
DOI 10.1142/S0217979296001859
Open Access Status Not yet assessed
Volume 10
Issue 25
Start page 3461
End page 3480
Total pages 20
Place of publication SINGAPORE
Language eng
Subject 3109 Statistical and Nonlinear Physics
3104 Condensed Matter Physics
Abstract It is demonstrated how one may derive quantum supersymmetric integrable models on an open chain corresponding to (affinizable) irreducible representations of a quantum superalgebra. A new procedure for constructing the transfer matrix is obtained and an expression for the Hamiltonian is given. Applications to U-q(gl(m/n)) invariant systems are discussed in detail. As examples, the q-analogues of several known integrable correlated electron models are presented.
Keyword Yang-Baxter Equation
Open Spin Chains
Simple Lie-Superalgebras
Exactly Solvable Model
Correlated Electrons
Affine Algebras
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:24:05 EST by System User